# SDR ASMF201211012

- Difficulty date: November 21, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737832
- Aircraft serial: 35115
- Aircraft time: 23,590 hours, 8,615 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: J1215P17
- Condition: Leaking
- Location: Rt Engine
- Part time: 23,590 hours, 8,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED OF FLIGHT DUE TO DURING CLIMB AT 300 FT, THE RT ENGINE HAD AN IN FLIGHT SHUTDOWN WITH MESSAGE ENG FAIL AND LOST ALL PARAMETERS.  MX PERSONNEL PERFORMED REV AT RT ENGINE FMC IAW MM 73-00-00, DETECTING THE 73-31552 FAILURE CODE; SO FIM73-31 TASK 803 PROCEDURE WAS PERFORMED AND IT WAS STARTED IAW MM 80-00-00, DETECTING FUEL LEAK AT HMU FUEL TUBE; SO THE HMU FUEL TUBE GASKET WAS REPLACED IAW MM 73-21-10, TESTED CORRECT.
